Call 0804604696361% Response Rate
Send E-mail

Pharmaceutical Syrup

Our product range includes a wide range of gastro-resistant omeprazole capsules bp 40 mg, ascorbic acid & sodium ascorbate tablets, calcium, magnesium, zinc & vitamin d oral liquid, acetaminophen chlorpheniramine maleate syrup 125 mg and anesthetic & antacid gel.
Get CALLBACK

Gastro-resistant Omeprazole Capsules BP 40 mg

Gastro-resistant Omeprazole Capsules BP 40 mg
 
Ask For Price
Product Price:  
Get Latest Price

Product Details:
Strength40 mg
Packaging Size10*10 Capsules
Packaging TypeStrips
Usage/ApplicationTo neutralize excessive acid in the stomach
Prescription/Non-PrescriptionPrescription
Also givesPCD Pharma Franchise
Country of OriginMade in India

Name Livom-40
Molecule Omeprazole
Dosage Form Capsule
Strength 40 mg
Category Anti ulcerant
Yes! I am Interested
Get CALLBACK

Ascorbic Acid & Sodium Ascorbate Tablets

Ascorbic Acid & Sodium Ascorbate Tablets
 
Ask For Price
Product Price:  
Get Latest Price

Product Details:
FormTablets
Pack Size1*10 Tablets
Pack TypeStrips
CompositionVitamin C 100mg
Brand NameShen-C
UsagesFor Supporting immune function

Name Shen-C
Molecule Vitamin C
Dosage Form Tablet
Category Vitamin
Yes! I am Interested
Get CALLBACK

Calcium, Magnesium, ZINC & Vitamin D Oral Liquid

Calcium, Magnesium, ZINC & Vitamin D Oral Liquid
 
Ask For Price
Product Price:  
Get Latest Price

Product Details:
Pack Size200 ml
Pack TypeBottle
Pack TypeBottle
FormSyrup
UsagesTo support overall health and well-being by providing the body with the necessary nutrients

Name Caliealth
Molecule Cyproheptadine Hydrochloride with B-Complex
Dosage Form Oral Liquid
Strength 200 ml
Category Vitamin & Mineral Supplement
Yes! I am Interested
Get CALLBACK

Acetaminophen Chlorpheniramine Maleate Syrup 125 mg

Acetaminophen Chlorpheniramine Maleate Syrup 125 mg
 
Ask For Price
Product Price:  
Get Latest Price

Product Details:
Minimum Order Quantity10000 Bottle
Strength125 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionAcetaminophen Chlorpheniramine
BrandLivealth
ManufacturerLivealth Biopharma Pvt Ltd
Shelf Life36 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesThird Party Manufacturing

Paracetamol 125mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
It is used for the treatment of fever and pain in both children and adults. It also provides relief from headache, toothache, backache, nerve pain, musculoskeletal pain, etc. associated with/without fever. Paracetamol 125 MG Syrup works by decreasing the intensity of pain signals to the brain.
Pcm 125 mg Syrup 60 ml belongs to the group of medicines called analgesics (pain killers), and antipyretics (fever-reducing agents) used to reduce fever and treat mild to moderate pain. Also, it is used to relieve headache, migraine, toothache, period pain, back pain, muscle pain and rheumatic pains.

Additional Information:
  • Production Capacity: 1000000 Bottle
  • Delivery Time: 45 Days
  • Packaging Details: 60ml, 100ml , 120ml
Yes! I am Interested
Get CALLBACK

Anesthetic & Antacid Gel

Anesthetic & Antacid Gel
 
Ask For Price
Product Price:  
Get Latest Price

Product Details:
PackagingBottle
Bottle size200 ml
Products NameAnesthetic & Antacid Gel
Country of OriginMade in India

Molecule Oxetacaine
Dosage Form Gel
Strength 200 ml
Category Anesthetics
Yes! I am Interested
Explore More Products
X
Find UsSanjay Patil (Director) Livealth Biopharma Private Limited
313, Rupa Solitaire, Plot A-1, Sector 1, T.T.C. Industrial Area, Kopar Khairane, Navi Mumbai - 400710, Thane, Maharashtra, India
SEND SMS
SEND E-MAIL
Share Us: